Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have sciatic pain. Took gabapentin. MRI shows mild impingement on to descending nerve roots. Best treatment?

am 59 year old femal i have right sciatic pain started one month ago i took NSAD and Gabapentin but still ihave pain more on exersion. idid MRI which showed mild disc bulge L3/L4 L4/5 WITH indentation of the thecal sac at L4/L5 also facet joint arthropathy at L4/L5 on the right associated small synoval cyst about 5mm size this causing mild impingement on to right descending nerve roots. my guestion what is the best treatment?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Medication as you are taking to start, with as most cases of pain due to nerve root impingement will improve with time. If your pain persists beyond 8-12 weeks then a CT guided nerve root injection with cortisone could help with the pain. The last resort would be surgical nerve root decompression
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor